# SDR GTIA020256

- Difficulty date: March 26, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE DIFFUSER OUTER FAN DUCT SECTION SOUND ABSORBING LINER DELAMINATED APPROX 40 SQUARE INCHES AT APPROX 7 O'CLOCK POSITION.  REMOVED AND REPLACED NR 2 ENGINE AND TRIM TO-217A POWER IAW MD80 MM 71-00-00 AND SPIRIT CARD NR 191, 192 AND 193.  (M)
